# SDR SWAA2022093049388

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 67,758 hours, 40,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EXTERIOR EMERGENCY INOP / [01] RELAMPED FWD SERVICE DOOR EXTERIOR EMERGENCY LIGHT  REF AMM 33-51-04. OPS CHECKS GOOD A/C GOOD TO GO.
